# SDR ASAA2024030948953

- Difficulty date: March 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN IS CRACKED AT APROX STA 95.0 JUST FWD OF REAR SPAR. GROUNDED - YES. REPAIRED L/H HORIZONTAL LOWER SKIN AT APROX ST 95 JUST FWD OF REAR SPAR IAW B737-800 SRM 55-10-01-2R-11.
